# SDR QXEA9700536

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND NR 3 BATHTUB FITTING CHAFED BY FLAP SECONDARY DRIVE HOUSING.  REPAIRED PER EA 9-53-311.
